Flexible multipole models for hydrogen fluoride

Hodges, Matthew P and Wheatley, Richard J 2000, Flexible multipole models for hydrogen fluoride, Physical chemistry chemical physics, vol. 2, no. 8, pp. 1631-1638, doi: 10.1039/a910293k.

Attached Files
Name Description MIMEType Size Downloads

Title Flexible multipole models for hydrogen fluoride
Author(s) Hodges, Matthew P
Wheatley, Richard J
Journal name Physical chemistry chemical physics
Volume number 2
Issue number 8
Start page 1631
End page 1638
Total pages 8
Publisher Royal Society of Chemistry
Place of publication Cambridge, Eng.
Publication date 2000
ISSN 1463-9076
Keyword(s) hydrogen fluoride molecule
HF bond length
science and technology
physical sciences
Language eng
DOI 10.1039/a910293k
Field of Research 02 Physical Sciences
03 Chemical Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2000, The Owner Societies
Persistent URL http://hdl.handle.net/10536/DRO/DU:30094627

Document type: Journal Article
Collection: eSolutions
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 73 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 01 May 2017, 15:26:15 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.